# SDR AALA201710099008

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 69,494 hours, 26,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR AFT EMERGENCY EXIT ECAM DURING CRUISE.  EMERGENCY EXIT COVER FELL OFF IN FLIGHT. APPEARS LOOSE.   EMERGENCY EXIT LENS SECURED.
